# SDR CA150702004

- Difficulty date: July 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,828 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) HAD A VENT EXTRACT FAULT AND STRONG ELECTRICAL ODOR AT THE GATE.  MOC ADVISED.  RESOLUTION AVIONICS EXTRACT FAN REPLACED IAW AMM 21-26-51-400.
